MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) regarding this cardiac resynchronization therapy defibrillator (crt-d) system.The hcp noted this crt-d had recently been explanted due to unknown reasons, however part of the lead was broken during the explant procedure and left behind.The hcp was asking ts about magnetic resonance imaging (mri).Ts discussed any fractured or broken lead would be non-conditional.No additional adverse patient effects were reported.This crt-d has not been returned for analysis.
 
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) regarding this cardiac resynchronization therapy defibrillator (crt-d) system.The hcp noted this crt-d had recently been explanted due to unknown reasons, however part of the lead was broken during the explant procedure and left behind.The hcp was asking ts about magnetic resonance imaging (mri).Ts discussed any fractured or broken lead would be non-conditional.No additional adverse patient effects were reported.This crt-d has not been returned for analysis.Additional information was received and it was reported that this crt-d was explanted due to a vegetation on the right ventricular (rv) lead.No additional adverse patient effects were reported.This crt-d has not been returned for analysis.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted to update the information in section b5.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
DYNAGEN? CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50690740
Report Number2124215-2026-48111
Device Sequence Number5891720
Product Code NIK
UDI-Device Identifier00802526534614
UDI-Public(01)00802526534614(17)240225
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2024
Device Model NumberG150
Device Catalogue NumberG150
Device Lot Number508059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale